Proceedings of the Japan Academy

A generalization of the Riesz-Schauder theory

Akira Kaneko

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 46, Number 3 (1970), 223-225.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195520394

Digital Object Identifier
doi:10.3792/pja/1195520394

Mathematical Reviews number (MathSciNet)
MR0278107

Zentralblatt MATH identifier
0203.13404

Subjects
Primary: 47.45
Secondary: 32.00

Citation

Kaneko, Akira. A generalization of the Riesz-Schauder theory. Proc. Japan Acad. 46 (1970), no. 3, 223--225. doi:10.3792/pja/1195520394. https://projecteuclid.org/euclid.pja/1195520394


Export citation

References

  • [1] LP. Donin: Condition of triviality of deformations of holomorphic bundles on compact complex spaces. Math. Sbornic, 77 (119), No. 4, 602-623 (1968).